I was diagnosed with fibromyalgia, Chronic Fatigue Syndrome, Acute Anxiety, Major Depressive Disorder, and ADHD in 2005, re-evaluated and diagnosed with the same in 2010, and re-evaluated and diagnosed with the same in 2018.
I began with 120 mg of Cymbalta at night (2 60 mg capsules). I’m down to 50 mg per night.
Now, I’m taking myself off of Xanax (1/2-1 mg) - been taking Xanax a little under a year. Ive been taking this at night only.
I’m also going off of Klonopin (1/2-1 mg) - been taking 25 years. I used to take twice daily. I stopped completely after beginning Xanax.
I’m having weird withdrawal symptoms. The main system is that it feel like an electrical impulse/shock is going through my body into my head every few minutes. Some milder symptoms are nausea, upset stomach and dizziness.
Could my withdrawal symptoms be caused not only because I’m trying to quit cold turkey, but also because I’m not finished taking myself off of Cymbalta?
I’ve already been advised not to quit both Xanax and Klonopin at once, cold turkey. So, I’m going to run it through my doctor and determine the best route to take.
If anyone knows exactly what needs to be done as well as if continuing to go off of Cymbalta could be adding to my problems, please advise.
I am getting off of the Xanax and Klonopin so my pain management doctor will give me Percocet instead of hydrocodone.